Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 111, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Apr 30, 2012, 6:39 PM CDT for Dickens County, Texas. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2012, 6:39 PM CDT (23:39 UTC)
- Expired
- Apr 30, 2012, 7:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
County Dickens County, TX
The radar
The Lubbock radar (KLBB), 86 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 6:52 PM CDT | HAIL 1.75 | 2 S Dickens, TX | |
| Apr 30, 6:53 PM CDT | HAIL 2.75 | 2 W Dickens, TX | MULTIPLE LARGE HAILSTONES STILL ON GROUND |
| Apr 30, 6:54 PM CDT | HAIL 1.75 | Dickens, TX | ALONG U 82 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 3:36 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1602 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 894 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
626
WUUS54 KLUB 302339
SVRLUB
TXC125-010030-
/O.NEW.KLUB.SV.W.0111.120430T2339Z-120501T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
639 PM CDT MON APR 30 2012
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DICKENS COUNTY IN NORTHWEST TEXAS.
* UNTIL 730 PM CDT
* AT 637 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
GOLF BALL SIZE. THIS STORM WAS LOCATED 13 MILES SOUTHWEST OF
DICKENS...AND MOVING NORTHEAST AT 25 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE AFTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DESTRUCTIVE HAIL CAN BE EXPECTED WITH THIS STORM...TAKE COVER NOW. GO
TO THE LOWEST FLOOR OF A STURDY BUILDING AND AVOID WINDOWS.
&&
LAT...LON 3344 10104 3361 10104 3383 10085 3384 10073
3373 10057 3344 10090
TIME...MOT...LOC 2339Z 220DEG 23KT 3350 10100
$$3 follow-up statements
916
WWUS54 KLUB 302347
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
647 PM CDT MON APR 30 2012
TXC125-010030-
/O.CON.KLUB.SV.W.0111.000000T0000Z-120501T0030Z/
DICKENS TX-
647 PM CDT MON APR 30 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DICKENS COUNTY
UNTIL 730 PM CDT...
AT 644 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL. THIS
STORM WAS LOCATED 7 MILES NORTHWEST OF SPUR...OR 9 MILES SOUTHWEST OF
DICKENS...MOVING NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
DICKENS AND AFTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3344 10104 3361 10104 3383 10085 3384 10073
3373 10057 3344 10090
TIME...MOT...LOC 2348Z 226DEG 28KT 3355 10093
$$489
WWUS54 KLUB 302357
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
657 PM CDT MON APR 30 2012
TXC125-010030-
/O.CON.KLUB.SV.W.0111.000000T0000Z-120501T0030Z/
DICKENS TX-
657 PM CDT MON APR 30 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR DICKENS COUNTY
UNTIL 730 PM CDT...
AT 652 PM CDT...GOLF BALL SIZE HAIL WAS REPORTED 2 MILES SOUTH OF
DICKENS.
AT 652 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO
TENNIS BALL SIZE. THIS STORM WAS LOCATED NEAR DICKENS...MOVING
NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
DICKENS AND AFTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3344 10104 3361 10104 3383 10085 3384 10073
3373 10057 3344 10090
TIME...MOT...LOC 2356Z 227DEG 34KT 3361 10085
$$316
WWUS54 KLUB 010005
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
705 PM CDT MON APR 30 2012
TXC125-010030-
/O.CON.KLUB.SV.W.0111.000000T0000Z-120501T0030Z/
DICKENS TX-
705 PM CDT MON APR 30 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
DICKENS COUNTY UNTIL 730 PM CDT...
AT 704 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO
TENNIS BALL SIZE. THIS STORM WAS LOCATED 6 MILES NORTHEAST OF
DICKENS...MOVING NORTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHERN DICKENS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3354 10079 3368 10095 3379 10083 3384 10076
3384 10073 3373 10057
TIME...MOT...LOC 0006Z 224DEG 38KT 3370 10075
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 6:34 PM CDT, 5 minutes earlier.
Area forecast discussion, Apr 30, 6:34 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 634 PM CDT MON APR 30 2012 .AVIATION... THUNDERSTORM DEVELOPMENT IS ONGOING AT THIS HOUR AND AN ISOLATED STORM IS EXPECTED TO AFFECT THE KCDS TERMINAL SHORTLY. AFTERWARDS...MORE WIDESPREAD STORM DEVELOPMENT MAY OCCUR AFFECTING THE KCDS AREA. STORMS ARE NOT EXPECTED TO AFFECT THE KLBB TERMINAL THIS EVENING. MINOR VISBY OR CIG RESTRICTIONS MAY BE POSSIBLE AT BOTH TERMINALS BY DAYBREAK ON TUESDAY. HOWEVER...CONFIDENCE IS NOT HIGH IN THIS OCCURRENCE AT THE MOMENT BUT A BETTER CHANCE WILL EXIST AT KCDS THAN AT KLBB. ISOLATED STORMS MAY AGAIN BE POSSIBLE AT KCDS TUESDAY AFTERNOON BUT HAVE LEFT ANY MENTION OUT OF THE TAF AT THE MOMENT. && .PREV DISCUSSION... /ISSUED 226 PM CDT MON APR 30 2012/ SHORT TERM... WE ARE BASICALLY IN A WAIT AND SEE MODE FOR WHEN/IF SEVERE WEATHER WILL INITIATE. 19Z RADAR IMAGE SHOWS TWO BOUNDARIES ACROSS THE AREA...FIRST ONE WAS LOCATED SOUTHWEST OF LUBBOCK WHICH WAS ORIENTED NORTHWEST TO SOUTHEAST WITH THE SECOND ONE LOCATED OVER THE ROLLING PLAINS ORIENTED NORTH/SOUTH. LATEST VISIBLE SATELLITE IMAGERY AND OFFICE TOWER CAMERA ARE SHOWING CU FIELD TRYING TO DEVELOP ALONG THIS BOUNDARY WHILE SKIES ARE TRYING TO CLEAR IMMEDIATELY EAST/NORTHEAST OF THE BOUNDARY. THERE IS LITTLE IN THE WAY OF DYNAMICS TO HELP SHARPEN THE DRYLINE AND PUSH IT EAST SO FEEL THAT THE WESTERN BOUNDARY SHOULD NOT MOVE TOO MUCH FURTHER EAST. DEWPOINTS IMMEDIATELY NORTH AND EAST OF THE BOUNDARY HAVE ACTUALLY BEEN SLOWLY RISING AS EVAPORATION TAKES PLACE FROM THE RAINFALL YESTERDAY WHICH SHOULD ALSO HELP TO SHARPEN UP THE BOUNDARY A BIT. 19Z RUC RUN KEEPS KLBB CAPPED ALTHOUGH STRENGTH OF THE CAP IS NOT INSURMOUNTABLE AND THE LATEST HRRR RUNS CONTINUE TO TRY AND BREAK OUT CONVECTION. THUS...SEVERE WEATHER THREAT STILL LOOKS GOOD WITH MAIN THREATS LARGE HAIL UP TO BASEBALL SIZE AS WELL AS DAMAGING WINDS... BUT AN ISOLATED TORNADO STILL REMAINS POSSIBLE. FORECAST FOR TONIGHT INTO TOMORROW WILL HINGE ON HOW THINGS DEVELOP THIS AFTERNOON. LOW TEMPS WILL REMAIN A FEW DEGREES ABOVE NORMAL OVER MOST OF THE AREA AS RICH LOW LEVEL MOISTURE REMAIN IN PLACE OVER THE REGION. DRYLINE TOMORROW MAY TRY TO PUSH A BIT FURTHER EAST TOMORROW BUT POOR HANDLE OF THE DRYLINE LAST SEVERAL RUNS IN THE MODELS MAKE ME A BIT SUSPICIOUS OF WHERE IT MAY BE LOCATED TOMORROW. IF THE WIND DOES INCREASE OUT OF THE SOUTHWEST... TEMPERATURES WEST OF THE DRYLINE MAY JUMP INTO THE LOW/MID 90S WHILE ALONG AND EAST OF THE DRYLINE...TEMPERATURES WILL REMAIN IN THE 80S. ALSO WENT AHEAD AND BUMPED POPS UP INTO THE LOW END OF SLIGHT CHANCE FOR THE ROLLING PLAINS AS THERE WILL ONCE AGAIN BE QUITE A BIT OF INSTABILITY EAST OF THE DRYLINE ALTHOUGH CAP STRENGTH MAY LIMIT THE AMOUNT OF CONVECTION FOR TOMORROW. JORDAN LONG TERM... AN UA LOW ACROSS THE EASTERN PACIFIC IS PROGGED TO NEAR THE BAJA OF CALIFORNIA LATE TOMORROW NIGHT/EARLY WEDNESDAY MORNING...THUS PROMOTING THE SHARPENING OF SW FLOW ALOFT. AS SUCH...THE DRYLINE WILL BE A PROMINENT MESOSCALE FEATURE THROUGHOUT THE EXTENDED FORECAST. FORECAST MODELS HINT AT QPF ALONG THE DRYLINE /LOCATED OFF THE CAPROCK/ TOMORROW NIGHT...AS AN IMPULSE IN THE SW FLOW ALOFT MOVES ACROSS THE SOUTH PLAINS. FORECAST SOLUTIONS DISPLAYED ADEQUATE CONVERGENCE ALONG THE DRYLINE...PWATS AOA 1.00 INCH AND SFC AND MID LEVEL INSTABILITY/CAPE OF APPROXIMATELY 1200 J/KG ACROSS THE ROLLING PLAINS. ALTHOUGH PROGGED MODEL SOUNDINGS EXHIBITED MOISTENED MID-LEVELS...LOW LEVELS APPEAR RELATIVELY DRY. CURRENT THINKING IS THAT GUSTY WINDS WILL BE THE PRIMARY THREATS...WITH LITTLE RAINFALL ACCUMULATION. HOWEVER...HAVE OPTED TO ADD MENTIONABLE POPS ACROSS THE ROLLING PLAINS NEAREST TO THE BEST MOISTURE AXIS...AS THE AFOREMENTIONED EMBEDDED DISTURBANCE MAY JUST BE THE SYNOPTIC SPARK TO INITIATE STORMS. BY THURSDAY THE UA LOW WILL BE TRANSLATING ACROSS THE BAJA OF CALIFORNIA. ONCE AGAIN THERE ARE HINTS OF CI JUST SOUTH OF THE CWA ALONG THE DRYLINE...WHICH IS SPATIALLY DISTRIBUTED ON THE CAPROCK EARLY THURSDAY MORNING. HOWEVER EMBEDDED IMPULSES IN THE FLOW ALOFT BRUSHING THE FAR SERN ZONES THURSDAY NIGHT COULD PROMOTE ADDITIONAL CHANCES OF PRECIP ACROSS THE SOUTHERN ROLLING PLAINS. WILL HOLD OFF ON A PRECIP MENTION ATTM...AS BEST INSTABILITY APPEARS TO BE SE OF THE FA. THEREAFTER...UA RIDGING WILL COMMENCE TO MOVE EAST ACROSS THE REGION FRI-SAT AS LACK OF PRECIP DESPITE A LINGERING DRYLINE SUGGESTS A DECENT CAPPING INVERSION AT PLAY. WILL HOWEVER NEED TO MONITOR LATER MODEL RUNS AS TEMPS IN THE 90S MAY BE ENOUGH TO BREAK THE CAP...AND INITIATE THUNDERSTORM DEVELOPMENT. THE INFLUENCE OF THE UA RIDGE WILL BE SHORT-LIVED AS IT SHIFTS EAST OF THE SOUTHERN PLAINS BY SUNDAY...THANKS TO A NW PACIFIC UA LOW DEEPENING ACROSS THE GREAT BASIN /THIS IS A RADICAL CHANGE FROM THE PREVIOUS RUN/. HINTS OF CONVECTION OCCURRING NEAR THE STATE LINE ALONG THE DRYLINE SUNDAY/MONDAY MORNING IS DISPLAYED BY BOTH THE GFS AND ECMWF SOLUTIONS. WILL HOWEVER MAINTAIN SILENT POPS ATTM SINCE NEXT MONDAY IS DAY 7 AND AS MENTIONED...A LOT OF THINGS CAN CHANGE. FIRE WEATHER... A DRYLINE IS EXPECTED TO SHARPEN ACROSS THE ROLLING PLAINS ON WEDNESDAY...AND ALLOW DRIER AIR WEST OF THE DRYLINE...TO FILTER ACROSS PORTIONS OF THE REGION. TEMPS APPROXIMATELY 15 DEGREES ABOVE NORMAL WILL PROMOTE RELATIVE HUMIDITY VALUES TO FALL BELOW 15 PERCENT...AS 20-FOOT WIND SPEEDS NEAR/SLIGHTLY EXCEED 20 MPH. AS A RESULT...ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS MAY OCCUR...AND A MENTION BEYOND THE HAZARDOUS WEATHER OUTLOOK MAY BE WARRANTED. ONLY MITIGATING FACTOR MAY WHERE AND HOW MUCH EXPECTED RAINFALL THE AREA WILL RECEIVE TODAY...WHICH COULD PROMOTE GREENUP AND HIGHER RELATIVE HUMIDITY VALUES THAN ANTICIPATED. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 55 91 55 88 53 / 30 0 0 0 0 TULIA 60 92 58 90 55 / 40 10 10 10 10 PLAINVIEW 61 93 59 91 57 / 40 10 10 10 10 LEVELLAND 61 92 59 93 58 / 10 10 10 10 10 LUBBOCK 63 92 61 93 60 / 20 10 10 10 10 DENVER CITY 59 94 58 93 58 / 10 10 10 10 10 BROWNFIELD 62 94 59 94 58 / 10 10 10 10 10 CHILDRESS 64 92 64 94 62 / 40 20 20 10 10 SPUR 66 91 62 94 60 / 40 20 20 10 10 ASPERMONT 68 91 64 97 63 / 40 20 20 10 20 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 01
Hazardous weather outlook, Apr 30, 12:20 PM CDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 1220 PM CDT MON APR 30 2012 TXZ021>044-011730- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1220 PM CDT MON APR 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND EAST OF A DRYLINE WHICH WILL MOVE TO NEAR A FRIONA...LITTLEFIELD...TO BROWNFIELD LINE BY THIS AFTERNOON. STORMS WILL RAPIDLY DEVELOP AND WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 70 MPH AND LARGE HAIL UP TO TENNIS BALL SIZE. CONDITIONS WILL BE MARGINAL FOR TORNADO DEVELOPMENT...HOWEVER ISOLATED TORNADOES MAY ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY FIRE DANGER MAY BECOME ELEVATED TO CRITICAL ACROSS THE SOUTHERN SOUTH PLAINS LATE IN THE DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON THROUGH TONIGHT. JORDAN
In the hours before
Local storm report, Apr 30, 5:49 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
549 PM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 10 NE JUSTICEBURG 33.15N 101.08W
04/30/2012 M1.00 INCH GARZA TX STORM CHASER
REPORTED 10 MILES NORTH OF POLAR COMMUNITY.
&&
EVENT NUMBER LUB1200231
SRCLocal storm report, Apr 30, 6:08 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
608 PM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL MCADOO 33.73N 101.01W
04/30/2012 E1.00 INCH DICKENS TX FIRE DEPT/RESCUE
&&
EVENT NUMBER LUB1200232
SRCLocal storm report, Apr 30, 6:28 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
628 PM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL ROARING SPRINGS 33.90N 100.86W
04/30/2012 E1.00 INCH MOTLEY TX FIRE DEPT/RESCUE
REPORTED BY ROARING SPRINGS FIRE DEPARTMENT.
&&
EVENT NUMBER LUB1200233
SRCLocal storm report, Apr 30, 6:29 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
629 PM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL 3 SE MATADOR 33.98N 100.78W
04/30/2012 E1.75 INCH MOTLEY TX FIRE DEPT/RESCUE
REPORTED BY MATADOR FIRE DEPARTMENT.
&&
EVENT NUMBER LUB1200234
SRCLocal storm report, Apr 30, 6:32 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
632 PM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM HAIL MATADOR 34.02N 100.82W
04/30/2012 E1.75 INCH MOTLEY TX BROADCAST MEDIA
RELAYED BY KCBD...ALONG HIGHWAY 70 IN MATADOR.
&&
EVENT NUMBER LUB1200235
SRCLocal storm report, Apr 30, 6:33 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
633 PM CDT MON APR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM HAIL 3 E MATADOR 34.02N 100.77W
04/30/2012 E2.00 INCH MOTLEY TX FIRE DEPT/RESCUE
ON US 70
&&
EVENT NUMBER LUB1200236
SRCThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:18 PM CDT | Special Weather Statement | LUB | Hockley | 27 min |
| Apr 29, 7:27 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lamb | 63 min |
| Apr 29, 7:46 PM CDT | Special Weather Statement | LUB | Cochran | 29 min |
| Apr 29, 7:50 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock | 55 min |
| Apr 29, 8:13 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock | 47 min |
| Apr 29, 8:14 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Hale, Lamb, Swisher | 46 min |
| Apr 29, 8:26 PM CDT | Severe Thunderstorm Warning | LUB | Lamb | 13 min |
| Apr 29, 8:38 PM CDT | Tornado Warning | LUB | Lubbock | 37 min |
| Apr 29, 8:50 PM CDT | Severe Thunderstorm Warning | LUB | Swisher | 55 min |
| Apr 29, 9:07 PM CDT | Severe Thunderstorm Warning | LUB | Hockley | 68 min |
| Apr 29, 9:15 PM CDT | Tornado Warning | LUB | Lubbock, Lynn | 30 min |
| Apr 29, 9:43 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock, Lynn | 47 min |
| Apr 29, 10:00 PM CDT | Areal Flood Advisory | LUB | Crosby, Garza, Hockley, Lubbock, Lynn, Terry | 3 hr |
| Apr 29, 10:05 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn, Terry | 25 min |
| Apr 29, 10:16 PM CDT | Severe Thunderstorm Warning | LUB | Hockley | 44 min |
| Apr 29, 10:18 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Lubbock, Lynn | 42 min |
| Apr 29, 10:25 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn, Terry | 35 min |
| Apr 29, 10:31 PM CDT | Special Weather Statement | LUB | Swisher | 29 min |
| Apr 29, 10:51 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Lamb | 39 min |
| Apr 29, 10:52 PM CDT | Areal Flood Warning | LUB | Hockley, Lubbock, Lynn, Terry | 2 hr |
| Apr 29, 10:55 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza | 50 min |
| Apr 29, 10:58 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock, Lynn, Terry | 62 min |
| Apr 29, 11:10 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Lamb | 50 min |
| Apr 29, 11:14 PM CDT | Severe Thunderstorm Warning | LUB | Swisher | 46 min |
| Apr 29, 11:32 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn | 58 min |
| Apr 29, 11:34 PM CDT | Severe Thunderstorm Warning | LUB | Swisher | 26 min |
| Apr 29, 11:37 PM CDT | Special Weather Statement | LUB | Lubbock | 38 min |
| Apr 29, 11:45 PM CDT | Severe Thunderstorm Warning | LUB | Crosby | 45 min |
| Apr 29, 11:57 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Lamb | 48 min |
| Apr 30, 12:28 AM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn | 47 min |
| Apr 30, 12:32 AM CDT | Special Weather Statement | LUB | Dickens | 28 min |
| Apr 30, 12:45 AM CDT | Special Weather Statement | LUB | Lamb | 30 min |
| Apr 30, 12:46 AM CDT | Areal Flood Warning | LUB | Crosby, Garza, Lubbock, Lynn | 104 min |
| Apr 30, 1:01 AM CDT | Areal Flood Advisory | LUB | Crosby, Garza, Hockley, Lubbock, Lynn, Terry | 6 hr |
| Apr 30, 1:07 AM CDT | Severe Thunderstorm Warning | LUB | Garza, Kent | 53 min |
| Apr 30, 1:14 AM CDT | Special Weather Statement | LUB | Castro | 31 min |
| Apr 30, 1:38 AM CDT | Special Weather Statement | LUB | Castro | 37 min |
| Apr 30, 1:52 AM CDT | Special Weather Statement | LUB | Motley | 23 min |
| Apr 30, 1:59 AM CDT | Severe Thunderstorm Warning | LUB | Kent | 28 min |
| Apr 30, 4:31 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza | 29 min |
| Apr 30, 4:56 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Kent | 34 min |
| Apr 30, 4:59 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza | 31 min |
| Apr 30, 5:19 PM CDT | Severe Thunderstorm Warning | LUB | Garza | 26 min |
| Apr 30, 5:26 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens | 34 min |
| Apr 30, 5:31 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Garza, Kent | 29 min |
| Apr 30, 5:54 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Floyd, Motley | 36 min |
| Apr 30, 5:59 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Kent | 31 min |
| Apr 30, 6:03 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Garza, Kent | 27 min |
| Apr 30, 6:22 PM CDT | Severe Thunderstorm Warning | LUB | Motley | 38 min |
| Apr 30, 6:25 PM CDT | Severe Thunderstorm Warning | LUB | Kent | 35 min |
| Apr 30, 6:28 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Garza, Kent | 62 min |
| Apr 30, 6:59 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Cottle, Hall, Motley | 46 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.